学术论文
2017年论文目录
2016年论文目录
2015年论文目录
2014年论文目录
2013年论文目录
2012年论文目录
2011年论文目录
2010年论文目录
2009年论文目录
2008年论文目录
2007年论文目录
2006年论文目录
2005年论文目录
2004年论文目录
2003年论文目录
2002年论文目录
应用开发
组合数学机械化通用程序库软件
中国城市竞争力报告
“二十五史”全文检索系统
骨龄智能测试系统
中国药物专利数据库
 
     
  当前位置:首页>>科研成果>>2005组合数学
 
  共计52篇论文。  
 
 
 
陈永川,杨立波
Stable equivalences of Giambelli type matrices of Schur functions
Electron. J. Combin. 11 (2) (2005), #R23
 
E. Basor,陈玡仰
Perturbed Hankel determinants
J.l Phy. A 38 (2005), 10101--10106.
 
陈玡仰,J. Griffin,M. Ismail
Generalizations of Chebyshev polynomials and polynomial mappings
Trans. Amer. Math. Soc., to appear.
 
时俭益
Lower boundary hyperplanes of the canonical left cells in the affine Weyl group
Pacific J. Math. 226(2) (2006) 389--398
 
时俭益
Left cells containing a fully commutative element
J. Combin. Theory Ser. A 113(2006) 556--565
 
时俭益
Presentations for finite complex reflection groups
Proceedings of the Conference on Complex geometry, Algebra, and Combinatoric, to appear.
 
陈永川,侯庆虎,穆彦平
A telescoping method for double summations
J. Comput. Appl. Math. 196 (2006) 553-566.
 
侯江霞,J. Zeng
A q-analog of dual sequences with applications
European J. Combin.
 
时俭益
Simple root systems and presentations for certain complex reflection groups
Comm. Algebra, 33 (6) (2005), 1765--1783
 
10  时俭益
Congruence classes of presentations for the complex reflection groups G(m,1,n) and G(m,m,n)
Indag. Math., 16 (2) (2005), 267--288
 
11  付梅,Alain Lascoux
q-Identities related to overpartitions and divisor functions
Electron. J. Combin. 12 (2005), #R38
 
12  陈永川,赵静宇
The gaussian coefficients and overpartitions
Discrete Appl. Math. 305 (2005), 350--353
 
13  陈永川,初文昌,谷珊珊
Finite form of the quintuple product identity
J. Combin. Theory Ser. A 113 (2006), 185--187
 
14  P. Foth,胡毅
Toric degenerations of weight varieties and applications
Trav. Math.
 
15  郭军伟,J. Zeng
The number of convex polyominoes and the generating function of Jacobi polynomials
Discrete Appl. Math.
 
16  郭军伟,J. Zeng
A short proof of the q-Dixon identity
Discrete Math. 296 (2005), 259--261
 
17  阎国光,杨立波,周瑾
The zrank conjecture and restricted cauchy matrices
Linear Algebra Appl. 411 (2005), 371--385
 
18  吴宜均,杨立波
Division and the Giambelli Identity
Linear Algebra Appl. 406 (2005), 301--309
 
19  郭军伟
Elementary proofs of some q-identities of Jackson and Andrews-Jain
Discrete Math. 295 (2005), 63--74
 
20  郭军伟,J. Zeng
A combinatorial proof of a symmetric q-Pfaff-Saalschutz identity
Electron. J. Combin. 12 (2005), #N2
 
21  胡毅
Stable configurations of linear subspaces and quotient coherent sheaves
Q. J. Pure Appl. Math. 1 (2005), 127--164
 
22  胡毅
Factorization theorem for projective varieties with finite quotient singularities
J. Differential Geom.
 
23  陈永川,H.L. Saad
On the Gosper-Petkovsek representation of rational functions
J. Symbolic Comput. 40 (2005), 955--963
 
24  侯庆虎,T. Mansour
Horse paths,Restricted 132-avoiding permutations,Continued fractions,and Chebyshev polynomials
Discrete Appl. Math. 154(8) (2006), 1183--1197
 
25  陈永川,邓玉平,杜若霞,R.P. Stanley,颜华菲
Crossings and nestings of matchings and partitions
Trans. Amer. Math. Soc. 359 (2007), 1555--1575
 
 
 
     

版权所有 南开大学组合数学中心 Email: info@cfc.nankai.edu.cn
组合数学中心英文网